MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.005S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: supplier-dsm biomedical - kensey nash / final inspection and release: (b)(4).Release to warehouse date: may 7, 2020.Expiration date: march 28, 2022.Part number: 07.704.005s, - norian drillable inject 5cc ¿ sterile.Lot number: ds7004291 (sterile).Lot quantity: 155.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated april 29, 2020 was reviewed and determined to be conforming.Set time specified at >90 lbs within 10-12 minutes.Lot was certified at 201, 234 lbs.Certificate of conformance sterility requirements and results were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an open reduction internal fixation (orif) proximal tibia.During the procedure, the norian drillable inject was still not "setting" after 90 minutes of implantation.It still had a wet consistency to it and was not providing the stability expected after being implanted into a warm patient.The screws and plates were implanted per usual.The procedure was successfully completed with no surgical delay.There was no patient consequence.This report involves one (1) norian drillable inject 5cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
Updated event description it was reported that on (b)(6) 2020, the patient underwent an open reduction internal fixation (orif) proximal tibia.During the procedure, the norian drillable inject was still not "setting" after 90 minutes of implantation.It still had a wet consistency to it and was not providing the stability expected after being implanted into a warm patient.The screws and plates were implanted per usual.The procedure was successfully completed with no surgical delay.There was no patient consequence.Concomitant devices reported: unknown plates (part#unknown, lot#unknown, quantity unknown), unknown screws (part#unknown, lot#unknown, quantity unknown).This complaint involves one (1) device.

Brand Name
NORIAN DRILLABLE INJECT 5CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10291659
Report Number2939274-2020-03253
Device Sequence Number811762
Product Code MQV
UDI-Device Identifier10886982131614
UDI-Public(01)10886982131614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number07.704.005S
Device Catalogue Number07.704.005S
Device Lot NumberDS7004291
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES; UNK - SCREWS: TRAUMA